MathSciNet Relay Station
MathSciNet bibliographic data
MR1378341 42A32 (42A20 42C10)
Kashin, B. S.; Tsafriri, L. A. Letter to the editors: "On random sets of uniform convergence'' [Mat. Zametki 54 (1993), no. 1, 17–33, 155; MR1244478 (95c:42009)]. (Russian) Mat. Zametki 58 (1995), no. 4, 628--629; translation in Math. Notes 58 (1995), no. 3-4, 1124–1125 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement